# SDR UALA2012041502259

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 57,934 hours, 21,867 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS WON`T TEST FROM FWD FLT ATT PANEL.  REPLACED PTP PANEL PER MM, ALL GND TESTS GOOD.
